Motrin Children’s Grape Flavor Ibuprofen Chewable Tablets 100mg Perspective: front
Hover to Zoom
Motrin Children’s Grape Flavor Ibuprofen Chewable Tablets 100mg Perspective: left
Hover to Zoom
Motrin Children’s Grape Flavor Ibuprofen Chewable Tablets 100mg Perspective: right
Hover to Zoom

Motrin Children’s Grape Flavor Ibuprofen Chewable Tablets 100mg

24 ctUPC: 0030045093224
Purchase Options
Located in Aisle 18

Product Details

Help reduce your child's fever and relieve their minor aches and pains with Children's Motrin Ibuprofen Chewable Tablets Dye-Free. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet contains 100 milligrams of the NSAID ibuprofen and is clinically proven to relieve pain and quickly reduce fever. The dye-free kids' medicine provides up to 8 hours of relief for minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's pain & fever relief medicine is available in a kid-friendly grape flavor and can be used for children ages 2 to 11 years. From the brand chosen by parents year after year, this pain reliever and fever reducer for kids comforts your child quickly. Use as directed.

  • Children's Motrin Dye-Free Ibuprofen Chewable Tablets in Grape Flavor for pain & fever relief
  • This kids' chewable medicine is clinically proven to relieve pain and quickly reduce fever
  • Each tablet contains 100 milligrams of the NSAID ibuprofen for effective relief for your child
  • Helps relieve minor aches & pains due to the common cold, flu, sore throat, headache & toothache
  • The ibuprofen medicine for kids works quickly to reduce fever and relieve pain
  • Children's pain reliever and fever reducer features a dye-free formula
  • For children ages 2 to 11 years and is available in kid-friendly grape flavor